# SDR MZZA97290

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  813667 - NR 3 SPOILER T/E DELAMINATED ALL ALONG THE LENGTH.  REPAIR CARRIED OUT PER SRM 727 51-40-6.  DOUBLER FABRICATED IAW SRM 727 57-50-2.  PAINTED IAW 51-20-0.  RE-INSTALLED SPOILER IAW 727 MM 27-61-1.  (X)
